# SDR YENA201905280292

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 33,745 hours, 21,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2005030082
- Condition: Damaged
- Location: Ac Bay
- Part time: 29,307 hours, 18,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1986, PIT-BOS. EMERGENCY DECLARED. RETURNED TO FIELD. SMOKE IN COCKPIT AND CABIN AT FL 190 PERFORMED FULL QRH PROCEDURE IMMEDIATE RETURN TO FIELD. ALL ASSOCIATED EQUIPMENT USED INCLUDING COCKPIT O2, RAT, ETC; ACCOMPLISHED FIM TASK 21-20-00 FOUND #1 ACM TO BE BE AT FAULT.
